# SDR UALA2009113003684

- Difficulty date: November 26, 2009
- Submitted: November 30, 2009
- Operation: Air carrier
- Aircraft: N533UA
- Make and model: Boeing 757222
- Aircraft serial: 25073
- Aircraft time: 61,482 hours, 22,575 cycles
- Engine: Pwa PW2037
- System (JASC): 2530 · Buffet/Galleys
- Part: Oven
- Part number: 2610000101
- Condition: Smoke
- Location: Galley
- Stage of operation: NR
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

SMOKE FROM FWD OVEN.  PIECE OF PAPER IN FWD OVEN CAUGHT ON FIRE.  F/A DISCHARGED FIRE EXTINGUISHER IN FWD GALLEY.
